PrednisoneSee how a disc degenerates and how it can cause pain and other symptoms. It looks like you're new here. If you want to get involved, click one of these buttons! Start a New Discussion. What Might These Symptoms Mean?
Prednisone - Arthritis, Osteoarthritis
See how a disc degenerates and how it can cause pain and other symptoms. It looks like you're new here. If you want to get involved, click one of these buttons! Start a New Discussion.
What Might These Symptoms Mean? Stiff Neck Causes, Symptoms and Treatment. Protect anonymity We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers. Notice All discussions and comments that contain an external URL will be automatically moved to the spam queue.
No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval. There are no medical professionals on this forum side of the site.
Therefore, no one is capable or permitted to provide any type of medical advice. This includes any analysis, interpretation, or advice based on any diagnostic test The main site has all the formal medical articles and videos for you to research on.
I have chronic osteoarthritis through my whole body including my spine, plus other bone abnormalities. I have had chronic pain since I was 12 18 yrs ago. Doctors have never taken my pain seriously until recently when I was properly diagnosed. I am now on Endep, Lyrica and Gabapentin which together helps with all my nerve pain. But even strong pain killers didn't help with my joint and back inflammation. I had heard about people having success with Prednisone but I had never really considered it for myself because I'm still young and had heard of all the horrible side effects.
My pain had been causing me to become deeply depressed. Doctors were treating me like a drug addict whenever I went to ask for a prescription. I was getting to the point of being completely crippled and being a carer to my disabled son, crippled was not an option. While looking for a prescription one day I found a bottle of prednisone that was prescribed to my partner for her chest infection.
In desperation I started taking the 20mg tablets daily. I was about to give up by the 5th day when all of a sudden my pain started reducing! By the 7th day I was almost pain free!
I was getting stuck into the housework and playing on the floor with my son! I've now been taking them for about 2 weeks. The only side effect so far has been some calf pain in the morning.
That's nothing compared to the pain that they are taking away. I know that my face will probably swell and I have read all the other long term use side effects. But I am totally willing to take the risks. I haven't felt this good in years! Now I have a few questions He may say no. I can't tell him that I have already been taking them. I'm terrified about asking. I would have to say that my pain is really bad and I'm a terrible liar. Also what if he gives me a lower dose?
Will my pain get worse? What dose should I be on? What will happen if he won't give it to me? Are there withdrawal side effects?
Is there anything I can do to help or avoid my morning calf pain? How can I convince my doctor that I am serious about getting on the prednisone? Any other helpful advice would be greatly appreciated. Please take the time to read this post and refer to it when you have questions I am sure that you will find your time on Spine-Health very rewarding.
This site is a powerful and integrated system that is dynamic and growing. Here are just some of the highlights that are available as tabs on the main Spine-Health menu bar Spine-Health Main Menu Tabs Conditions Detailed medical libraries of articles and videos that address almost every spinal condition.
Treatment List of treatments to the conditions identified by Spine-Health. Wellness Section contains articles, tips and videos to help patients after surgery and also to help people avoid surgery.
Medical Articles Pain Forums These are the forums you will be using Find A Doctor This provides with a method to search for doctors in various locations. Here you can meet thousands of people who understand and can relate to your situation.
You are now part of this family that is approximately 27,00 international members and growing daily. Here are some links that all new members need to review to create effective threads and more Read before you post Tips for Newcomers Understanding the rules All of this will help make your threads better and improve the times and quality of responses you will receive. Liz, Spine-health Moderator Spinal stenosis since First and most important.
You should never, never take anyone else's medication. If any doctor or pharmacist discovered this, you could be immediately put on a black list and you would have trouble filling any prescription. Besides, it could be very dangerous and fatal in some cases. Second, Why are you taking Lyrica and Gabapentin Neurontin. They are basically the same medication. Used for nerve pain. I have never heard a doctor that would prescribe both of them at the same time.
As far as asking for a prescription of predisone. That will be very hard. If you d on to intend on telling him the truth, I am not sure how you would go about it. I comment on personal experiences Rons Medical History. You can email me at: I was about 12 when I was first diagnosed with osteo-arthritis.
It must of been terrible not being supported for all of those years. I can remember how very frightened I was. I have to agree with Ron. I don't usually lecture other people, we all get desperate but that was such a dangerous thing to do. I know I shouldn't advise you to lie but I can't see any other solution.
It needs to be under doctors supervision. Please, please be careful. You MUST titrate down off of the meds, not suddenly stop. Do you have enough left to do that?
If not I hope someone more medically minded can help or you are going to have to confess to a doc I think? We all make mistakes. I hope everything goes well for you. It's not a permanent solution. The idea is to get your pain manageable so you can use other modalities to cope.
I hope you stick around on the forum. Your situation is far from hopeless. I don't mean to be mean. Please don't leave the forum through offence, it's been such a help for me ;- Have you considered finding another doc? Sign In or Register to comment.